# SDR YENA201704260312

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 27,665 hours, 17,289 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K1643
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 16,236 hours, 10,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2115, DCA-JAX. THE CREW DECLARED AN EMERGENCY LANDING INTO JAX WHEN THEY RECEIVED A SYSTEM 2 LO HYD MESSAGE. THE AIRCRAFT LANDED UNEVENTFULLY. R&R EDP NR 2 IAW AMM 29-11-01 OPS CK GOOD.
